# SDR 97ZZZX3542

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6663C
- Make and model: Beech 95-B55
- Aircraft serial: TC2265
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 0024100397
- Condition: Failed
- Location: Rudder Pedal
- Part time: 2,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL INTERCONNECT REARWARD PROTRUDING ARM BROKE COMPLETELY OFF APPROXIMATELY 1 INCH FORWARD OF INTERCONNECT ROD PIVOT.  BELLCRANK BROKE DURING GROUND OPERATIONS WHEN FLIGHT INSTRUCTOR APPLIED PRESSURE ON RUDDER PEDAL OPPOSITE OF THE STUDENT, IN ORDER TO PREVENT AN EXCESSIVELY SHARP TURN.  BROKEN CROSS-SECTION DOES REVEAL PREVIOUS EXISTING CRACK.
